# SDR JJBA20250317005

- Difficulty date: October 16, 2024
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N21129
- Make and model: Emb EMB-145XR
- Aircraft serial: 145703
- Aircraft time: 48,834 hours, 31,701 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND SURFACE CORROSION INSIDE PANEL 335GB ON LH ELEVATOR. REMOVED LH ELEVATOR. REPLACED LH ELEVATOR TIP. INSTALLED LH ELEVATOR. INSTALLED NEW HARDWARE TO ATTACH TORQUE TUBE TO STABILIZER STRUCTURE. BALANCED L ELEVATOR. INSTALLED ELEVATOR AND TAB. PERFORMED SERVO TAB DEFLECTION TEST ON LH ELEVATOR SERVO TAB DEFLECTION VALUE IS .46 DEGREES AVERAGE, DEFLECTION COMPLETED. PERFORMED RVDT/RVITS CALIBRATION PROCEDURE. CALIBRATION COMPLETE.
